MAUDE Adverse Event Report: MOOG MEDICAL DEVICES BAG SET, 500ML, ENFITCONNECTOR; ENTERAL FEEDING SET

MOOG MEDICAL DEVICES BAG SET, 500ML, ENFITCONNECTOR; ENTERAL FEEDING SET
Model Number INF0500-E
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to mmdg for evaluation.A dhr review was not completed because the device lot number was not provided.Because the device was not returned, mmd has been unable to investigate or confirm the complaint.This report will be updated if the device is returned to mmd.
 
Event or Problem Description
The initial reporter states that the bag set would not deliver formula.Mmd did follow up with the initial reporter.They did not report any adverse effect to the patient.They also stated they did not have any additional information.(b)(4).

Brand Name
BAG SET, 500ML, ENFITCONNECTOR
Common Device Name
ENTERAL FEEDING SET
Manufacturer (Section D)
MOOG MEDICAL DEVICES
4314 zevex park lane
salt lake city UT 84123
Manufacturer (Section G)
MOOG MEDICAL DEVICES GROUP, SRL
coyol free zone and
business park
alajuela, 20113
CS   20113
Manufacturer Contact
kristin egelhoff
4314 zevex park lane
salt lake city, UT 84123
8012641001
MDR Report Key24250807
Report Number1722139-2026-00047
Device Sequence Number21230840
Product Code PIO
UDI-Device Identifier10814844001522
UDI-Public10814844001522
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K142539
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberINF0500-E
Device Catalogue NumberINF0500-E
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Initial Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown